# SDR DXTA2009112003864

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 4,598 hours, 2,874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shim
- Condition: Interference
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT FL 260 RT MAIN GEAR INDICATOR WENT AMBER THEN RED AND STAYED LIT UNTIL BELOW 250 KTS ON APPROACH TO LAND.   ADJUSTED RT MLG DOOR FWD STOP, LOWER ROD ON MLG DOOR 1 FULL TURN TO TIGHTEN UP GEAR DOOR DUE TO EXCESSIVE PLAY WITH GEAR UP. NOTICED THAT AFT ROLLER WAS RESTING IN THE UPLOCK CAUSING ROLLER TO HIT EXCESSIVELY HARD AGAINST THE ROLLER BAY SURFACE.  REMOVED SHIM UNDER ROLLER BAY SURFACE. PERFORMED LANDING GEAR EXTENSION & RETRACTION TEST. NO DEFECTS NOTED AT THIS TIME REF MM 32-10-11.
